# SDR UIEA2021060101243

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGES ON CENTER WING REAR SPAR WEB RH SIDE NEAR JETTISON PUMP AT RBBL 94( BLENDED OUT CORROSION AREA IAW SRM 51-10-02 REV 91, PERFORM NDT INSPECTION REF TO JOB CARD ATTACHING SHEET NO 0272484. REPAIRED REWORK AREA IAW EI NO T2021A57M-1653 REV 6 AND DWG NO 111U1000 SH 3 REV 3 AND SRM 51-40-02-06-0 REV 91. CONDITION CHK NORMAL AND JOB COMPLETED. )
